TopCare Nasal Decongestant PE, Maximum Strength, 10 mg, Tablets
Nasal Decongestant PE, Maximum Strength, 10 mg, Tablets
Other Information: Store at 68-77 degrees F (20-25 degrees C). Do not use if blister unit broken or torn. Misc: Phenylephrine HCl tablets, 10 mg. Non-drowsy. Sinus + nasal congestion. Sinus pressure. Compare to Sudafed PE Congestion active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Sudafed PE Congestion). Convenient reclosing tab. Our pharmacists recommend. Questions? 1-888-423-0139. www.topcarebrand.com. Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.